# SDR JJBA20220322048

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 35,232 hours, 23,715 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10302283
- Condition: Overtemp
- Part time: 2,610 hours, 2,399 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BATT 2 OVERTEMP EICAS MESSAGE. REPLACED #2 MAIN BATTERY AND OPS CHECKED GOOD,
